MAUDE Adverse Event Report: GALIL MEDICAL LTD. ICESPHERE 90 DEGREE NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES

GALIL MEDICAL LTD. ICESPHERE 90 DEGREE NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRPR3560
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/29/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the physician used a cryoablation needle with a slight bend at the needle shaft.The needle tested fine with no visible leak detected, and the bent needle was barely noticable during treatment.The physician proceeded to use the needle.Needle placement was unaffected and the needle did not bend further upon usage.The case was completed with no impact to the patient.The labelling of the product states that bent needles should not be used for cryoablation procedures.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The needle was returned to the manufacturer for investigation.A slight bend was observed on the needle shaft.From the reported information, there is no indication that the bend was introduced during handling or use by the treating physician.Manufacturing review did not find any evidence of any process related issue or deviation that may have caused the bend on the needle shaft.The most probable root cause of this complaint is likely related to the transportation or storage of the needle between the manufacturing site and the user.

Brand Name
ICESPHERE 90 DEGREE NEEDLE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
GALIL MEDICAL LTD.
tavor bldg 1, industrial park
po box 224
yokneam 20692 03
IS  2069203
MDR Report Key10338926
Report Number2134265-2020-10100
Device Sequence Number11627515
Product Code GEH
UDI-Device Identifier07290104830945
UDI-Public07290104830945
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K141485
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/29/2021
Device Model NumberFPRPR3560
Device Catalogue NumberFPRPR3560
Device Lot NumberT0402
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2020
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer09/17/2020
Initial Report FDA Received Date07/29/2020
Supplement Report FDA Received Date10/12/2020
Patient Sequence Number1